# SDR SIMA20190828001

- Difficulty date: August 28, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 48,277 hours, 40,728 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 515
- Condition: Failed
- Location: Aft Recirc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FOUL ODOR COMING FROM RUNNING THE PACKS-C/A-FOUND STRONG ODOR COMING FROM GASPERFAN (PAX VENTS AND COCKPIT VENTS) DEFERED GASPER FAN AS PER MEL 21-4 (M) PROCEDURES C/W. REPLACED GASPER FAN IAW EMB 145 AMM 21-23-03 NORMAL OPERATION NOTED MEL 21-4 RESTORED
